Doctor insights on:
Side Effects Of A Tetanus Shot
Td: Most people don’t have problems with the Td Vaccine (Adult Tetanus & Dipehteria). According to the CDC - 8 in 10 people have pain at injection site, there is mild fever in 1 out of 5, redness or swelling at injection site in 1/3rd. Right after injection one could feel dizzy, have ringing in ears or faint. There might be shoulder pain in affected arm. Severe allergic reactions are estimated to occ ...Read more
Doc gave me tetanus shot, had one 7yrs ago, told them that, still gave it to me when went for check up. Got sick right after shot, will i be ok?
Yes: It is normal to get a "booster" tetanus shot every 5-10 years. This helps maintain your immunity. Some tetanus vaccines also have pertussis vaccine, and the pertussis vaccine is recommended as a one-time booster for almost all adults. The vaccine should not make you sick in any significant way, though your arm will likely be sore. ...Read more
I had a tetanus shot some weeks ago and still worry that it has caused me to be ill. Is it possible?
Confusing question: Most reactions to a tetanus shot will occur within 24 hours and can be similar to any major allergic response.Your brief lists you with depression and severe anxiety.There has been a lot of misinformation put out by vaccine haters to the point babies are dying needlessly from preventable disease.It is hard to feel secure, but the chance of you having a shot related issue is minimal.Disc with doc ...Read more
Yes: That is the normal response. It can last for a couple of weeks. ...Read more
- Talk to a doctor live online for free
- Can a tetanus shot make you feel sick?
- Do tetanus shots make you sick?
- Can tetanus shot make you sick?
- Ask a doctor a question free online
- Does the depo-provera shot make you feel sick?
- Can you get sick from a tetanus shot?
- Does getting the flu shot make you sick?
- Does a flu shot make you sick?
- Talk to a pediatrician online